MathSciNet Relay Station
MathSciNet bibliographic data
MR637263 52A20 (90C25)
Vial, Jean-Philippe Strong convexity of sets and functions. J. Math. Econom. 9 (1982), no. 1-2, 187–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement